| Model Number |
VICM5_13.2 |
| Medical Device Problem Codes |
Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.H6 - device code: 1494 - this lens model is contraindicated for patients with age less than that of 21 years.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens, -10.50 diopter, in the patients left eye (os), on (b)(6) 2023.The lens was removed on (b)(6) 2023 due to the lens tore/broke during injection/delivery into the eye.There was no patient injury.The lens was replaced with another same model/length lens and the problem was resolved.